# SDR DXTA2024102400925

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0323
- Aircraft time: 2,333 hours, 1,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Limits
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT FULLY LATCH CLOSE WITH EITHER THE INTERNAL OR EXTERNAL LATCH HANDLE CORRECTIVE ACTION; ADJUSTED THE DOOR HANDLE STOPS. NOW ALL PINS ARE WITHIN THE MEASUREMENTS GIVEN. OPERATED THE DOOR TEN TIMES WITH NO ISSUES CLOSING FROM INSIDE AND OUTSIDE THE DOOR. SYSTEM OPERATIONAL CHECK, NO DEFECTS NOTED. WORK PERFORMED IAW CE-680A AMM 52-10-04.
